# SDR DALA2025033102347

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 64,253 hours, 45,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL SKIN OF FWD CARGO DOOR. SUMMARY OF NRC 00025: EXTERNAL SKIN OF FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-00-01-2R PROCEDURE 8 REPAIR 8. PERFORM AN EXTERNAL GVI OF THE REPAIR DOUBLERS ON FWD CARGO DOOR EVERY C-CHECK PER B717-200 SRM 52-00-01-2R, PROCEDURE 8, REPAIR 8, PAR 6, A, TABLE 203. (LP #0878858)
